# SDR DALA2023021301097

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2626129) DURING INSPECTION FOUND BENT FRAME STA. 500K BTW STR 26L TO STR 22L AT FWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTIONS ON FRAME STA 500K BTW STR 22LTO STR 26L AT FWD CARGO COMPARTMENT AS PER ERA 603433-14.
